Five Theban Tombs
Bibliographic Data
| ID | 20375348 |
|---|---|
| Authors | H R Hall (0000-0003-1520-990X, corresponding author) |
| Year | 1914 |
| Volume | 1 |
| Issue | 1 |
| Pages | 154-155 |
| Publication date | 1914-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Journal of Egyptian Archaeology (JOURNAL) |
| Journal identifiers | ISSN: 0307-5133 • E-ISSN: 2514-0582 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/030751331400100138 |
| OpenAlex | W2791937138 |
| Language | EN |
| Highly cited | No |
|---|